International Journal of Mathematics and Mathematical Sciences
Volume 19 (1996), Issue 4, Pages 801-804
Remarks on recent fixed point theorems for compatible maps
1Department of Mathematics, Gurukula Kangri University, Hardwar 249404, India
2Department of Mathematics, University of Wisconsin, Eau Claire 54702, WI, USA
3Department of Mathematics, Private Bag XI Unitra, Umtata Republic of Transkei, South Africa
Received 22 November 1994; Revised 3 August 1995
Copyright © 1996 S. L. Singh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Following Gerald Jungck's formulation of compatibility of
maps, several interesting fixed
point theorems for such maps have
been obtained, wherein at least one of the maps is continuous. The
main purpose of this note is to avoid the continuity condition
from some of the main results of Jungck et al.